| Model Number |
HURRYCANE FREEDOM |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Laceration(s) (1946)
| Date of Event |
01/08/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a hurrycane branded cane.We have not received the device for evaluation.An amended report will be tendered if the device is returned.End-user was carrying trash while using the cane.The handle broke off from the device.The end-user fell backwards hitting the left side of his face on the sidewalk.He bled from his left eyebrow.He was confused and disoriented.He went to the hospital to treat his injuries.X-rays revealed a stable break of his wrist.He received stitches for his eyebrow and pain medications for his injuries.He underwent physical therapy for his neck and wrist pain.